W.Y.C. Chen, J.Q.D. Du and J.C.D. Zhao,
Finding modular functions for Ramanujan-type identities,
Ann. Comb., 23(3-4) (2019) 613-657.

Cited by

  1. S. Chern and D. Tang, Vanishing coefficients in quotients of theta functions of modulus five, Bull. Aust. Math. Soc., 102(3) (2020) 387–398.

  2. A. Goswami, A.K. Jha and A.K. Singh, Some identities for the partition function, J. Math. Anal. Appl. 508(1) (2022) Paper No. 125864.

  3. T. Mansour, Interview with Peter Paule, Enumer. Combin. Appl. 3(1) (2023) Interview #S3I1.

  4. N.A. Smoot, Computer Algebra with the Fifth Operation: Applications of Modular Functions to Partition Congruences, PhD Thesis, Johannes Kepler University Linz, 2020.